MathSciNet Relay Station
MathSciNet bibliographic data
MR1539933 Contributed Item
Huber, Greg; Notes: Gamma Function Derivation of $n$-Sphere Volumes. Amer. Math. Monthly 89 (1982), no. 5, 301–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement